| Model Number |
ATL2001 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Noise, Audible (3273)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section e initial reporter: the first and last names and phone number of the initial report are not available due to regional privacy laws.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of an autolog wash kit, it was reported that a noise was heard near the centrifugal ball just before a leak was observed.The issue was discovered during the final process of collecting the patient's blood.The device was used to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the ball region is referring to the centrifugal bowl.Patient blood loss was extremely small, approximately 3cc or less.A transfusion was not required as a result of this leak.
Additional Manufacturer Narrative
Device evaluation: visual inspection showed no outward signs of damage or abnormalities.No fin, straw, or dimple plate damage was noted, no signs of holes or cracks were detected.The bowl was run a couple of times using di water.During the runs there was no bowl lift, leaks or pump speed error messages noted.Reason for return was not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.